# SDR N6WA2022050202

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N54E
- Make and model: Cndair CL6002C10
- Aircraft serial: 10100
- Aircraft time: 30,507 hours, 27,988 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CSPB006
- Condition: Improper Part
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHIB FLAP REQUIRES I/B UPPER SKIN SPLICE REPAIR, FABRIKATED ALL DOUBLERS IAW CRJ700 SRM 57-52-01 INSTALL REPAIR IAW CRJ 700 SRM 57-52-01, REPAIR LHIB FLAP REQUIRES I/B UPPER SKIN SPLICE IAW CRJ 700 SRM 57-52-01.
